Ladies' question. :)~
I just had my pap done two weeks ago & got a call from my gyn's office (NOT a call you want to get, I immediately assumed the worst!)
But, he said the pap had shown "elevated bacteria" indicating some sort of vaginitis. Or something. Everything is perfectly fine & acting normal as far as I can tell. I'm 46 and have never had any sort of infection, so I was a little surprised.
Anyhow, he wanted me to go on some vaginal goop for 5 days, so he called in a scrip. It cost $80.00!! I almost didn't bother. It's called MetroGel, contains metronidazole and methyl parabin. Whatever that is - some sort of antibacterial. Anyone use this stuff? Why does one get vaginitis? Did I just waste $80.00?
For what it's worth, I've had quite a bit of dental work done and have never bothered with the antibiotics. I've only had antibiotics once in my life. I took it for two days, it made me itch all over and I didn't need it anyhow. So I'm just not used to taking any sort of medications. Having just spent $80.00 for this stuff I guess I'll use it.